Histakem 120mg Tablet 10'S


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
FEXOFENADINE 120MG
By Alkem Laboratories Ltd
Prescription Needed
Rs.26.60
(per unit)
Check out cheaper substitutes

Not Available

Available substitute for Histakem 120mg Tablet 10'S 16 substitute/s available
Name Price
In Stock
Rs.85.00
In Stock
Rs.86.30
In Stock
Rs.87.60
In Stock
Rs.88.00
In Stock
Rs.95.00
In Stock
Rs.114.50
In Stock
Rs.117.04
In Stock
Rs.131.50
In Stock
Rs.134.18
In Stock
Rs.149.85

Please note, before you can choose the low cost generic option, please ask your doctor to add the generic drug to your prescription.

What is HISTAKEM 120MG?

  • HISTAKEM 120MG contains Fexofenadine which is an antihistamine
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What HISTAKEM 120MG is used for?

  • HISTAKEM 120MG is used in adults and adolescents of 12 years and older to relieve the symptoms that occur with long term allergic skin reactions such as itching, swelling, rashes and hay fever marked by sneezing, runny or blocked nose and itchy, red and watery eyes
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking HISTAKEM 120MG, if you:

  • are allergic to HISTAKEM 120MG, or any of the other ingredients of this medicine
  • have problems with your liver or kidneys
  • have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heart beat
  • are elderly
Read more Read less
  • If you are pregnant or breast-feeding, think you may be pregnant or planning to have baby, ask your doctor for advice before taking this medicine
Read more Read less
  • It is not recommended for children below 12 years of age
Read more Read less
  • HISTAKEM 120MG tablets are unlikely to affect your ability to drive or operate machinery. However, you should check that these tablets do not make you feel sleepy or dizzy before driving or operating machinery
Read more Read less
  • Tell your doctor if you are taking antacids or antibiotics
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • For adults and children aged 12 years and over the recommended dose is one tablet (120mg, 180 mg) daily. Take your tablet with water before a meal
  • For children aged 6 to 11 years of age the recommended dose is one tablet (30 mg) twice daily
  • Take your tablet with water before a meal
  • This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours

If you take more HISTAKEM 120MG

  • If you take too many HISTAKEM 120MG contact your doctor or the nearest hospital emergency department immediately

If you forget to take HISTAKEM 120MG

  • Do not take a double dose to make up for a forgotten tablet. Take the next dose at the usual time as prescribed by your doctor

If you stop taking HISTAKEM 120MG

  • Do not stop taking this medicine unless your doctor tells you to stop your treatment
Read more Read less

Like all medicines, the medicine can cause side effects, although not everybody gets them.

SERIOUS

COMMON

UNCOMMON

RARE

  • swelling of the face, lips, tongue or throat and difficulty breathing, as these may be signs of a serious allergic reaction
Read more Read less
  • headache
  • drowsiness
  • nausea
  • dizziness
Read more Read less
  • tiredness
  • sleepiness
Read more Read less
  • difficulty sleeping (insomnia)
  • sleeping disorders
  • bad dreams
  • nervousness
  • fast or irregular heart beat
  • diarrhoea
  • skin rash and itching
Read more Read less

STORAGE

  • Keep this medicine out of reach of children
  • Do not use this medicine after the expiry date
  • Store at room temperature (15-25ºC)
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use